# SDR IXXA9700102

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A LONGERON ATTACH FITTING WAS FOUND CRACKED AT FUSELAGE STATION 360, LONGERON 33 RIGHT. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-0, 51-1-8 AND 51-1-21.
